Publication
Title
Multary epistasis
Author
Abstract
Language
English
Source (journal)
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Publication
Brussels : 2001
ISSN
1370-1444 [print]
2034-1970 [online]
Volume/pages
8:4(2001), p. 651-671
ISI
000173120400008
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 23.09.2018
To cite this reference